Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Can Zoloft Make Depression Worse?


  • Please log in to reply
3 replies to this topic

#1 heatherdn

heatherdn

    Junior Member

    ID: 25035

  • Junior Member
  • PipPip
  • 89 posts

Posted 22 June 2008 - 06:28 PM

Hi again....

So my doc wanted me to increase my Zoloft to 100mg and start taking it at night. So I did that. The first night I took 100mg was Friday and I slept 18 hours and work up feeling super groggy and tired all day. Last night I took another 100mg and slept another 13 hours and woke up feeling just as groggy, except today the random crying spells started again and I bawled and basically had a mini breakdown for about 3 hours. Is this something that happens with increased dosages?

Thanks,
Heather

#2 Void06

Void06

    Junior Member

    ID: 24509

  • Junior Member
  • PipPip
  • 52 posts

Posted 22 June 2008 - 06:35 PM

Hi again....

So my doc wanted me to increase my Zoloft to 100mg and start taking it at night. So I did that. The first night I took 100mg was Friday and I slept 18 hours and work up feeling super groggy and tired all day. Last night I took another 100mg and slept another 13 hours and woke up feeling just as groggy, except today the random crying spells started again and I bawled and basically had a mini breakdown for about 3 hours. Is this something that happens with increased dosages?

Thanks,
Heather

i've been on 100 mg for about 2 months now and It didnt really effect me at first and I felt just as bad but it started to get better and Im feeling a lot better now. Give it time but there will be ups and downs on the way. At first it takes a while to really kick in but talk to your doctor if it doesnt start working after a week or so.

#3 Ajumbledmess

Ajumbledmess

    Member

    ID: 7815

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 2,822 posts
  • Gender:Female
  • Location:U.S.A

Posted 22 June 2008 - 07:51 PM

Hang in there hun. Its a struggle but worth the wait!

Posted ImageAjumbledmessPosted Image

"Sometimes we need to hurt in order to grow we must fail in order to know we must lose in order to gain some lessons are learned best through pain."







#4 Just_One_Man

Just_One_Man

    Newbie

    ID: 26809

  • Newbie
  • Pip
  • 7 posts

Posted 11 July 2008 - 04:13 AM

I'm on about 150 Mgs of Sertraline, and I have to say, I'm about the same as you.
It gets a bit better after a few weeks, but alot better after a month or two.
  • heatherdn likes this




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users